# SDR USAASB98117

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE EMERGENCY EXIT SIGN ABOVE THE AFT RIGHT SERVICE DOOR INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (X)
